Inequality averse multi-utilitarian bargaining solutions
M. Hinojosa (),
A. Mármol () and
José Zarzuelo ()
International Journal of Game Theory, 2008, vol. 37, issue 4, 597-618
Keywords: Axiomatic bargaining theory; Multi-valued bargaining solutions; Generalized Gini solutions; Inequality averse Choquet solutions (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:37:y:2008:i:4:p:597-618
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().